Quasinormal Modes of the Planar Black Holes of a Particular Lovelock Theory

Nenhuma Miniatura disponível

Data

2018-12-01

Orientador

Coorientador

Pós-graduação

Curso de graduação

Título da Revista

ISSN da Revista

Título de Volume

Editor

Iop Publishing Ltd

Tipo

Artigo

Direito de acesso

Acesso abertoAcesso Aberto

Resumo

In this work, we study the scalar quasinormal modes of a planar black hole metric in asymptotic anti-de Sitter spacetime derived from a particular Lovelock theory. The quasinormal frequencies are evaluated by adopting the Horowitz-Hubeny method as well as a matrix formalism. Also, the temporal evolution of small perturbations is studied by using finite difference method. The roles of the dimension of the spacetime, the parameter of the metric k, as well as the temperature of the background black hole, are discussed. It is observed that the particular form of the metric leads to quasinormal frequencies whose real parts are numerically insignificant. The black hole metric is found to be stable against small scalar perturbations.

Descrição

Idioma

Inglês

Como citar

Communications In Theoretical Physics. Bristol: Iop Publishing Ltd, v. 70, n. 6, p. 689-694, 2018.

Itens relacionados

Coleções